Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 11, 2011, 2:17 AM EST for 7 counties in Florida. It took effect at Feb 12, 2011, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 2:17 AM EST (07:17 UTC)
- In effect from
- Feb 12, 2011, 10:00 AM EST
- Expired
- Feb 12, 2011, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490 WWUS82 KJAX 110717 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 217 AM EST FRI FEB 11 2011 FLZ020>025-030>033-035>038-040-112100- /O.UPG.KJAX.FW.A.0015.110212T1600Z-110212T2300Z/ /O.NEW.KJAX.FW.W.0014.110212T1500Z-110213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 217 AM EST FRI FEB 11 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL FILTER INTO THE AREA THROUGH THE WEEKEND. ON SATURDAY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 5 TO 7 HOURS...WITH MINIMUM VALUES NEAR 25 PERCENT ACROSS THE INTERIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
4 follow-up statements
220 WWUS82 KJAX 111927 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EST FRI FEB 11 2011 FLZ020>025-030>033-035>038-040-121030- /O.NEW.KJAX.FW.A.0016.110213T1700Z-110213T2300Z/ /O.CON.KJAX.FW.W.0014.110212T1500Z-110213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 227 PM EST FRI FEB 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY. DRIER AIR WILL FILTER INTO THE AREA THROUGH THE WEEKEND. ON SATURDAY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 5 TO 7 HOURS...WITH MINIMUM VALUES NEAR 20-25 PERCENT ACROSS THE INTERIOR OF NORTHEAST FLORIDA. ON SUNDAY...RELATIVE HUMIDITIES BELOW 35 PERCENT ARE FORECAST FOR 4 TO 6 HOURS WITH MINIMUM VALUES NEAR 25 TO 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
651 WWUS82 KJAX 120645 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 AM EST SAT FEB 12 2011 FLZ020>025-030>033-035>038-040-122145- /O.EXT.KJAX.FW.A.0016.110213T1600Z-110214T0000Z/ /O.CON.KJAX.FW.W.0014.110212T1500Z-110213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 145 AM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. TODAY...MUCH DRIER AIRMASS SETTLING OVER THE REGION WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 6 TO 8 HOURS. NORTHWEST WINDS WILL INCREASE TO 10 TO 15 MPH WITH OCCASIONAL GUSTS UP TO 20 MPH AT TIMES. SUNDAY...DRY AIRMASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT AROUND 25 PERCENT SUNDAY AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 5 TO 7 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
578 WWUS82 KJAX 122010 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EST SAT FEB 12 2011 FLZ020>025-030>033-035>038-040-131115- /O.UPG.KJAX.FW.A.0016.110213T1600Z-110214T0000Z/ /O.NEW.KJAX.FW.W.0015.110213T1600Z-110214T0000Z/ /O.NEW.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/ /O.CON.KJAX.FW.W.0014.000000T0000Z-110213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 310 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY DUE TO LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. REMAINDER OF TODAY...RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT UNTIL 7 PM THIS EVENING. SUNDAY...DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE AGAIN. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 6 TO 8 HOURS. MONDAY...DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT AROUND 30 PERCENT MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 4 TO 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JDS
814 WWUS82 KJAX 130001 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 701 PM EST SAT FEB 12 2011 FLZ020>025-030>033-035>038-040-131515- /O.EXP.KJAX.FW.W.0014.000000T0000Z-110213T0000Z/ /O.CON.KJAX.FW.W.0015.110213T1600Z-110214T0000Z/ /O.CON.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 701 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ON SUNDAY A DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE AGAIN. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 6 TO 8 HOURS. ON MONDAY A DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT AROUND 30 PERCENT MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A DURATION OF 4 TO 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 11, 2:15 AM EST, 2 minutes earlier.
Area forecast discussion, Feb 11, 2:15 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 AM EST FRI FEB 11 2011
...LIGHT FREEZE INLAND THIS WEEKEND...
...WARMER AND DRY NEXT WEEK...
.SYNOPSIS...A BROAD UPPER TROUGH WAS DIGGING ACROSS THE CENTRAL
CONUS. THE SUB-TROP JET STREAM WAS ON THE EAST SIDE OF THE
TROUGH...WITH THE RRQ OVER THE DEEP SOUTH. IN THE LOWER LEVELS...A
SFC LOW WAS DEVELOPING OFFSHORE OF DAYTONA BEACH THIS MORNING...WITH
INCREASING NNE FLOW OVER THE SE GA AND NE FL COASTLINE. LOW CIGS
BLANKETED MUCH OF THE JAX CWA DUE TO LOW LEVEL ISENTROPIC LIFT. MSAS
ANALYSIS INDICATED A WEAKER SFC LOW OVER CENTRAL GA...AND THIS MAY
REFLECT THE 925/850 LOW POSITION. DESPITE ABUNDANT CLOUD
COVER...TEMPS ARE FALLING INTO THE MID 30S NEAR THE ALTAMAHA RIVER
BASIN THIS HOUR WITH MID/UPPER 40S REPORTED ACROSS NE FL.
.SHORT TERM...SFC LOW PRESSURE OFFSHORE OF THE FL ATLANTIC COAST
WILL GRADUALLY TRACK NNE OF THE AREA THIS MORNING...WITH COASTAL
CONVERGENCE BRINGING A LOW CHANCE OF SHRA AND PATCHY DRIZZLE TO OUR
EASTERN ZONES THROUGH MIDDAY. AS THE UPPER TROUGH APPROACHES AND
CONTINUES TO DEEPEN OVER THE EASTERN CONUS THIS AFTN...IT WILL BRING
DRIER AIR OVER THE AREA AND PUSH THE LOW LEVEL 925/850 MB LOW OVER
GA OFFSHORE OF THE GA COAST. LOW CIGS ARE EXPECTED TO ERODE FROM W-E
THIS AFTN. TEMPS WILL RANGE FROM THE LOW/MID 50S ACROSS GA AND THE
COAST TO NEAR 60 ACROSS OUR S FL ZONES.
TONIGHT LEANED TOWARD THE WARMER MET MOS DUE TO ELEVATED WINDS OVER
NIGHT...BUT SHALLOW COLD AIR ADVECTION/DRAINAGE FLOW FROM THE NNW
AROUND A SFC RIDGE OVER THE GULF COAST REGION WILL FOCUS A DRY AND
COLD AIRMASS ACROSS OUR WESTERN GA AND N FL SUWANNEE RIVER VALLEY
ZONES. HAVE RAISED A FREEZE WATCH TONIGHT FOR THESE TWO FL COUNTIES.
PATCHY FROST WILL BE POSSIBLE IN SHELTERED AREAS TONIGHT.
SFC HIGH PRESSURE WILL DOMINATE WEST OF THE AREA THROUGH MON WHILE
NW FLOW ALOFT. SKIES WILL BE CLEAR WITH HIGHS MODERATING A BIT EACH
DAY IN THE 60S SAT TO NEAR 70 BY MON. ANOTHER LIGHT FREEZE IS
EXPECTED INLAND SAT NIGHT...AND A FREEZE WATCH MAY BE NEEDED ONCE
AGAIN FOR THE SUWANNEE RIVER VALLEY AREA. MON A WEAK SFC TROUGH
SLIDES DOWN THE LEE OF THE APPALACHIANS AND ACROSS OUR CWA...AND WE
MAY SEE AN INCREASE IN LOW CUMULUS...OTHERWISE CLEAR SKIES.
.LONG TERM...TUE THROUGH FRI...
WARM AND DRY CONDITIONS WILL PREVAIL AS UPPER LEVEL FLOW BECOMES
ZONAL MID WEEK THEN HEIGHTS RISE THU AS UPPER RIDGE BUILDS OVER FROM
THE GOMEX. AT THE SFC HIGH PRESSURE OVER THE CAROLINAS BUILDS
EASTWARD WITH AN AXIS EXTENDING ACROSS THE JAX CWA BY FRI. MAX TEMPS
WILL RISE FROM THE MID/UPPER 60S ON TUE TO THE MID 70S THROUGH FRI.
MINS WILL MODERATE FROM THE LOW 40S TO UPPER 40S/LOW 50S BY WEEKS
END. SEA BREEZES ARE EXPECTED BY MIDWEEK WITH AFTN
CUMULUS...OTHERWISE MOSTLY CLEAR SKIES. THE ECMWF AND DGEX INDICATE
A COASTAL TROUGH DEVELOPING LATE TUE INTO WED OFFSHORE OF THE FL
COAST WITH A FEW SHRA BRUSHING THE COAST. THIS SCENARIO IS CERTAINLY
POSSIBLE...AND HAVE INDICATED 10% POPS ALONG THE COAST AND OVER THE
COASTAL WATERS DUE THIS TIME PERIOD.
&&
.AVIATION...
EXPECT MVFR CIGS TO CONTINUE AT ALL TAF SITES THROUGH THE MORNING
HOURS THEN OVERCAST SKIES SHOULD BECOME SCATTERED DURING THE
AFTERNOON HOURS WITH JUST HI CLOUDS LEFTOVER BY SUNSET FRIDAY.
&&
.MARINE...
COASTAL TROF HAS SHARPENED UP A BIT THE PAST COUPLE OF HOURS AROUND
100 MILES OFFSHORE AND PRESSURE GRADIENT ON WEST SIDE OF TROF HAS
TIGHTENED AND NORTH WINDS ARE A SOLID 15-20 KNOTS WITH SEAS AT 4-6
FT AND WILL HAVE TO MONITOR FOR POSSIBLE SHORT-FUSE SMALL CRAFT
ADVISORY...BUT FOR NOW HAVE BOTH NEARSHORE & OFFSHORE WATERS UNDER
SMALL CRAFT EXERCISE CAUTION HEADLINES THROUGH TONIGHT...THEN A
DECREASING TREND OVER THE WEEKEND IS EXPECTED.
&&
.FIRE WEATHER...
RED FLAG EVENT APPEARS LIKELY ON SATURDAY AS CONFIDENCE GRIDS
SUPPORT 90-100% PROBABILITY OF RH<=35% AND 70-90% PROBABILITY OF
RH<=30% IN ALL NORTHEAST FLORIDA COUNTIES...SO HAVE GONE AHEAD AND
UPGRADED FIRE WEATHER WATCH TO RED FLAG WARNING WITH THIS PACKAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 30 60 31 / 0 0 0 0
SSI 53 37 58 37 / 20 0 0 0
JAX 57 35 61 33 / 10 0 0 0
SGJ 57 39 60 38 / 10 0 0 0
GNV 61 34 62 32 / 10 0 0 0
OCF 63 35 62 33 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM LATE SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
HAMILTON-SUWANNEE.
GA...NONE.
AM...NONE.
&&
ENYEDI/HESSHazardous weather outlook, Feb 11, 2:16 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 216 AM EST FRI FEB 11 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120815- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 216 AM EST FRI FEB 11 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH FOR HAMILTON AND SUWANNEE COUNTIES TONIGHT... ...MODERATE RISK OF RIP CURRENTS TODAY... HIGH PRESSURE OVER THE GULF COAST REGION WILL FOCUS A DRY AND COLD AIRMASS OVER THE LOCAL AREA TONIGHT. FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. A FREEZE WATCH HAS BEEN ISSUED FOR HAMILTON AND SUWANNEE COUNTIES IN NORTH FLORIDA DUE TO DURATIONS OF SUB-FREEZING TEMPERATURES OVER 2 HOURS. PATCHY FROST WILL BE POSSIBLE IN SHELTERED AREAS. WIND CHILLS SATURDAY MORNING WILL BE IN THE MID TO UPPER 20S INLAND. A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... A LIGHT FREEZE AND PATCHY FROST ARE EXPECTED AGAIN SATURDAY NIGHT ACROSS SOUTHEAST GEORGIA AND INLAND AREAS OF NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 1:38 AM EST | Freeze Watch | JAX | Suwannee | 12 hr |
| Feb 11, 9:04 AM EST | Small Craft Advisory | JAX | 30 hr | |
| Feb 11, 1:09 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 25 hr |
| Feb 11, 1:09 PM EST | Freeze Warning | JAX | Gilchrist, Suwannee | 19 hr |
| Feb 11, 2:27 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.